# SDR SIMA20210216010

- Difficulty date: February 16, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA FRAME CLEAT IS CRACKED ON FR 66 BETWEEN STRS 8L AND 9L.  (SHOULD HAVE READ 6L AND 7L)-C/A-R & R SHEAR CLIP (FRAME CLEAT) AT FR 66 BETWEEN STGR 6L AND 7L IAW SRM 51-40-02.
